# SDR DALA2015013000793

- Difficulty date: January 28, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 41,658 hours, 13,881 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN SEAT TRACK FLANGE AT STA 1640 RBL-25.  REMOVED CORROSION ON SEAT TRACK SUPPORT FLANGE STA 1640, RBL-25. ORIGINAL MATERIAL THICKNESS 0.070 MAT LOSS 0.020 FOUND TO BE OUT OF  LIMITS IAW SRM 53-00-52 DET -VII, FIG 101 ALLOWABLE DAMAGE 1. R & R SEAT TRACK SUPPORT FROM STA -1640-1600,  RBL-25 IAW DWG 146N5126, REV-A, SRM 51-40-05 AND 51-40-02, PERMANENT REPAIR ACCOMPLISHED.
